Bluelight

Thread: Gabapentin? Has anyone experimented with it?

Results 1 to 6 of 6
  1. Collapse Details
    Gabapentin? Has anyone experimented with it? 
    #1
    Hey guys I am out of opiates for a few days until i get my oxycodone script filled on wednesday but i have a bottle of about 60 300mg gabapentin. and i have read that it can give you somewhat of the same effects as opitates if taken in high doses. i was wondering if anyone on here has had experience with it. how much i would have to take. what the dangers and side effects are and if i would have to withdrawal from it after a couple days of use. id like to get a nice euphoric feeling as well as my social built up like when im on oxycodone but im not sure how much id have to take. i started off at 600 mgs this morning then took another one thirty minutes later then another 300 thirty minutes after that. is that enough? and how long until the effects kick in. any advise is welcome. thank you.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Sober Living
    aihfl's Avatar
    Join Date
    Nov 2015
    Location
    El Pueblo Loco
    Posts
    2,503
    I was prescribed it for years. It kicks in pretty fast. My prescribed dose was fairly low at 900mg. You can read elsewhere on here about people taking insane doses, as in multiple grams at a time. Personally, I didn't find it particularly pleasant. It made me dizzy. I took my dose right before bed. Tolerance does happen pretty fast though and I've heard about people having withdrawals from it but I never experienced it. I can't imagine it would be anything like benzo, alcohol or opiate withdrawal though.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Gabapentin does indeed help with opiate withdrawal. It takes action on some of the same neurotransmitters that opiates effect.

    When you are going thru opiate w/d those neurotransmitters go haywire in the process of trying to return to their normal state. Gabapentin slows them down. Therefore easing the intensity of opiate w/d.

    Yes, with a low tolerance a higher dose of gabapentin can provide a decent buzz, but I wouldn't really like it to an oxycodone high. More similar to a benzo I'd say.

    As for dosage size to get those effects I'd say anywhere from 800-2000mg would do the trick. 800mg being at the level of absolutely no tolerance, and 2000mg being at the level of higher tolerance, and 1500mg being the median. (Taking these dosage sizes all at once.)

    For you, having been using opiates, I'd start at the 1500mg range. Taking 5 300mg capsules on a mostly empty stomach all at once, washing them down with a highly sugared and caffeinated energy drink, i.e. Monster, or take them and sit back on a strong cup of coffee, seems to make the effects more pronounced.

    Hope I helped you some. Be safe!
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Pickledlemons's Avatar
    Join Date
    Oct 2017
    Location
    BC, Canada
    Posts
    780
    I dont think you will get much of a high from gabapentin but I heard it is very good for opiate withdrawal (like only second to suboxone). I was prescribed it once and lost the prescription. I ripped apart my whole house when trying to find it when in W/Ds!!! Sorry I dont know much about the doses.

    I would also suggest phenibut for next time your in a crunch. You can buy it online for pennies as its legal and it works wonders when you're in W/Ds. It even calms down the restless leg syndrome. Just dont take it too many days in a row.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    thanks guys this did help me a bunch and yeah im on my second day of opiate withdrawal and iv noticed that the gaba is helping so much with it. usually i cant sleep at all and my legs are going a million miles a minute ontop of body aches and the chils but i havent had any of that while using gaba. i dont plan on staying on it long. the effects dont compare to how i feel on oxy. so i will only use it on my transition days. im not about to go through withdrawals off two substances. thank you so much for all of your information though it helped me a lot. iv noticed after taking 1200 mgs all it did was make me pass out for almost five hours and sweat my butt of which i guess helps with the detox process and im glad i could sleep through withdrawals but i wasnt happy with the drunk feeling i had when i woke up. i was a little stumbly and dizzy so i probably wont be using it recreationally again.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Yea they are great under 2 circumstances in my opinion:
    1: If you are withdrawing from opiates, they have helped me enormously.

    2: As a potentiator for shitty heroin, or street heroin, (or other opiates).

    Gabapentin works extremely effectively if taken in conjunction with opiates and really make you nod out. One thing i would say is do not use these for more than 1 day on their own unless you are ill from withdrawals. They stop working after one or two days in your system therefore you will be wasting them if you keep taking them,even in high doses. (This doesnt apply though if you take them alongside opiates). They are much more effective taken in conjunction with opiates or as a means of reducing withdrawal symptoms. Be safe though as the risk of overdose is increased significantly.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •